# SDR 95ZZZX4534

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106QS
- Make and model: Cessna S550
- Aircraft serial: S5500106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Hose Misconnect
- Location: Rt Mlg
- Part time: 8,557 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT MAIN GEAR ACTUATOR GEAR EXTEND AND AUXILIARY AIR HOSES CONNECTED TO WRONG PORTS.  THERE ARE TWO BRANDS OF ACTUATORS USED AND THEIR PORTS ARE OPPOSITE.  THE PORTS SHOULD BE IN THE SAME POSITION ON EACH BRAND OF ACTUATOR.  MORE ATTENTION SHOULD BE PAID TO ACTUATOR PLACARDS AND MAINTENANCE.
